# SDR ASAA11510542

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,530 hours, 4,715 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND LONG TERM FAULT 77 10842 TOP RIGHT EGT SIGNAL OUT OF RANGE LEGS 2 5 7 AND 9 ON NR 2 ENGINE.  ACCOMPLISHED FIM TASK 77 21 00 810 801 FOO CLEANED AND CHECKED TOP RIGHT EGT PROBE ON NR 2 ENG OPS NORMAL ON EEC BITE TEST (NO FAULTS) REF TASK 73 21 00 700 804 F00 AND TASK 77 21 01 400 801 F00.
